# SDR USAA2012011800012

- Difficulty date: December 5, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410226A
- Part serial: 373
- Condition: Debonded
- Location: Le Slat
- Part time: 87,034 hours, 16,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DISBONDED ON THE NR 11 SLAT TRAILING EDGE WEDGE 28 INCHES FROM INBOARD EDGE BETWEEN OSS857.74 TO OSS865.74.  REPAIRED NR 11 SLAT IAW B767 SRM 51-70-10-2R, REPAIR 4, FIG 201.
